Back to Search
Start Over
Positive solutions of fourth-order nonlinear singular boundary value problems
- Source :
-
Nonlinear Analysis . Mar2008, Vol. 68 Issue 5, p1284-1297. 14p. - Publication Year :
- 2008
-
Abstract
- Abstract: We consider the existence of positive solutions for the following fourth-order singular Sturm–Liouville boundary value problem: where may be singular at and/or 1. Moreover may also have singularity at . The existence and multiplicity theorems of positive solutions for the fourth-order singular Sturm–Liouville boundary value problem are obtained by using the first eigenvalue of the corresponding linear problems. Our results significantly extend and improve many known results including singular and nonsingular cases. [Copyright &y& Elsevier]
Details
- Language :
- English
- ISSN :
- 0362546X
- Volume :
- 68
- Issue :
- 5
- Database :
- Academic Search Index
- Journal :
- Nonlinear Analysis
- Publication Type :
- Academic Journal
- Accession number :
- 28148986
- Full Text :
- https://doi.org/10.1016/j.na.2006.12.021